# SDR AMTA200700066

- Difficulty date: February 10, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C16221KA02
- Part serial: C16221000991
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISFD INOPERATIVE.  REMOVED AND REPLACED ISFD IAW MM 34-24-02-4, OPS CHECK NORMAL.  (K)
